Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("EQUATION MAXWELL")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 5520

  • Page / 221

Export

Selection :

  • and

ON THE FACTORIZATION OF SOLUTIONS OF THE MAXWELL-BLOCH EQUATIONS FOR SELF-INDUCED TRANSPARENCYMICHALSKA TRAUTMAN R.1979; BULL. ACAD. POL. SCI., SCI. PHYS. ASTRON.; POL; DA. 1979; VOL. 27; NO 2; PP. 77-82; ABS. RUS; BIBL. 8 REF.Article

ON THE THEORY OF COLLISION EFFECTS IN THE GASEOUS LASERS.FIUTAK J; ENGELS Z.1975; ACTA PHYS. POLON., A; POLOGNE; DA. 1975; VOL. 47; NO 6; PP. 823-835; BIBL. 10 REF.Article

ROTATIONAL SYMMETRIES OF ELECTROMAGNETIC RADIATION FIELDSKRITIKOS HN.1983; IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION; ISSN 0018-926X; USA; DA. 1983; VOL. 31; NO 2; PP. 377-382; BIBL. 4 REF.Article

MAXWELL'S EQUATIONS AND THE MULTIPOLAR HAMILTONIANPOWER EA; THIRUNAMACHANDRAN T.1982; PHYSICAL REVIEW. A. GENERAL PHYSICS; ISSN 0556-2791; USA; DA. 1982; VOL. 26; NO 3; PP. 1800-1801; BIBL. 10 REF.Article

SOME ASTROPHYSICAL CONSEQUENCES OF THE EXTENDED MAXWELL-LIKE GRAVITATIONAL FIELD EQUATIONSMAJERNIK V.1982; ASTROPHYS. SPACE SCI.; ISSN 0004-640X; NLD; DA. 1982; VOL. 84; NO 1; PP. 191-204; BIBL. 2 P.Article

MAXWELL'S EQUATIONS AND MERAY'S THEOREMWILKES JM; ZUND JD.1980; TENSOR; ISSN 0040-3504; JPN; DA. 1980; VOL. 34; NO 1; PP. 58-62; BIBL. 4 REF.Article

ON CONSERVATIVE BOUNDARY CONDITIONS FOR OPERATORS OF CONSTANT DEFICIT: THE MAXWELL OPERATOR.SCHULEN BERGER JR.1974; J. MATH. ANAL. APPL.; U.S.A.; DA. 1974; VOL. 48; NO 1; PP. 223-249; BIBL. 18 REF.Article

ON THE GRAVITATIONAL FIELD ACTING AS AN OPTICAL MEDIUMDE FELICE F.1971; GEN. RELATIV. GRAVITAT.; G.B.; DA. 1971; VOL. 2; NO 4; PP. 347-357; BIBL. 21 REF.Serial Issue

ON HTE POSSIBILITY OF ADDITIONAL UNIVERSAL INVERSE-SQUARE FORCES ARISING FROM AN ASYMMETRIC MAXWELL THEORYLOHIYA D.1980; J. PHYS. A; GBR; DA. 1980; VOL. 13; NO 1; PP. 181-186; BIBL. 5 REF.Article

ON NON-STEADY ELECTRIC FIELDS.SEN GUPTA ND.1974; INDIAN J. PURE APPL. PHYS.; INDIA; DA. 1974; VOL. 12; NO 2; PP. 114-116; BIBL. 1 REF.Article

AN INTEGRAL EQUATION FORMULATION OF MAXWELL'S EQUATIONS.DUFFIN RJ; MCWHIRTER JH.1974; J. FRANKLIN INST.; U.S.A.; DA. 1974; VOL. 298; NO 5-6; PP. 385-394; BIBL. 5 REF.Article

PROPAGATION DE FAISCEAUX DE RAYONNEMENT DANS LES CRISTAUXKHATKEVICH AG.1972; ZH. PRIKL. SPEKTROSK., BELORUS. S.S.R.; S.S.S.R.; DA. 1972; VOL. 17; NO 2; PP. 237-244; BIBL. 10 REF.Serial Issue

SUR LA REDUCTION DES EQUATIONS DE MAXWELL A DEUX EQUATIONS SCALAIRESKARPENKO VA.1983; DOKLADY-AKADEMII NAUK BSSR; ISSN 0002-354X; BYS; DA. 1983; VOL. 27; NO 2; PP. 129-131; ABS. ENG; BIBL. 5 REF.Article

MAXWELL EQUATIONS IN HOMOGENEOUS COSMOLOGIESLORENZ D.1982; ASTROPHYS. SPACE SCI.; ISSN 0004-640X; NLD; DA. 1982; VOL. 83; NO 1-2; PP. 63-67; BIBL. 15 REF.Article

ON THE STRUCTURE OF THE ELECTRONDATZEFF AB.1980; PHYS. LETT. SECT. A; ISSN 0375-9601; NLD; DA. 1980; VOL. 80; NO 1; PP. 6-8; BIBL. 8 REF.Article

MAXWELL EQUATIONS IN MATERIAL FORM.LAX M; NELSON DF.1976; PHYS. REV., B; U.S.A.; DA. 1976; VOL. 13; NO 4; PP. 1777-1784; BIBL. 8 REF.Article

A NEW FORMULATION OF CLASSICAL ELECTRODYNAMICS.IMAEDA K.1976; NUOVO CIMENTO, B; ITAL.; DA. 1976; VOL. 32; NO 1; PP. 138-162; ABS. ITAL. RUSSE; BIBL. 17 REF.Article

FINITE ELEMENTS ANALYSIS OF NONLINEAR MAGNETIC FIELDS.WARZEE G.1975; COMPUTERS MATH. APPL.; G.B.; DA. 1975; VOL. 1; NO 3-4; PP. 417-425; BIBL. 16 REF.Article

INTEGRAL THEOREMS FOR DISCRETE ELECTRODYNAMICS.BOZOVIC NB; BOZOVIC IB.1975; ANN. SOC. SCI. BRUXELLES; BELG.; DA. 1975; VOL. 89; NO 1; PP. 41-49; BIBL. 4 REF.Article

SOLUTION OF MAXWELL'S EQUATIONS BY RELATIVISTIC ELECTRIC AND MAGNETIC POTENTIALS.BARDI I.1975; PERIOD. POLYTECH., ELECTR. ENGNG; HONGR.; DA. 1975; VOL. 19; NO 3; PP. 229-238; BIBL. 5 REF.Article

SUR LA COVARIANCE CONFORME D'UNE EQUATION DE JAUGE.BAYEN F.1975; C.R. ACAD. SCI., A; FR.; DA. 1975; VOL. 280; NO 16; PP. 1083-1084; BIBL. 3 REF.Article

UNICITE DES SOLUTIONS DES EQUATIONS MAXWELL-HERTZ DES MILIEUX LINEAIRES EN MOUVEMENT CONNU.PANAITESCU A.1975; REV. ROUMAINE SCI. TECH., ELECTROTECH. ENERGET.; ROUMAN.; DA. 1975; VOL. 20; NO 2; PP. 205-210; ABS. ANGL. ALLEM.; BIBL. 3 REF.Article

RAYONNEMENT ELECTROMAGNETIQUE DANS LA THEORIE DE LA RELATIVITE GENERALE. IRAZGOVOROV NN.1973; IZVEST. VYSSH. UCHEBN. ZAVED., FIZ.; S.S.S.R.; DA. 1973; NO 4; PP. 65-69; BIBL. 11 REF.Serial Issue

ON A VARIATIONAL INEQUALITY WITH TIME DEPENDENT CONVEX CONSTRAINTS FOR THE MAXWELL EQUATIONSMILANI A.1977; R.C. SEMINAR. MAT. TORINO; ITA; DA. 1977-1978 PUBL. 1979; VOL. 36; PP. 389-401; ABS. ITA; BIBL. 10 REF.Article

QUATERNIONIC FORM OF MAXWELL'S EQUATIONS WITH SOURCES.MAJERNIK V; NAGY M.1976; LETTERE NUOVO CIMENTO; ITAL.; DA. 1976; VOL. 16; NO 9; PP. 265-268; BIBL. 13 REF.Article

  • Page / 221